Scalable and efficient end-to-end network topology inference

Jin, X., Tu, W. and Chen, S.H.G., 2008. Scalable and efficient end-to-end network topology inference. IEEE Transactions on Parallel and Distributed Systems, 19 (6), pp. 837-850.

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Transactions on Parallel and Distributed Systems
Creators: Jin, X., Tu, W. and Chen, S.H.G.
Date: 2008
Volume: 19
Number: 6
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:07
Last Modified: 19 Oct 2015 14:41
URI: http://irep.ntu.ac.uk/id/eprint/22999

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year